# SDR UALA2011042201949

- Difficulty date: April 22, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 86,218 hours, 10,565 cycles
- Engine: Pwa PW4056
- System (JASC): 5240 · Service Doors
- Part: Gate
- Part number: 65B0989018
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R LOWER GATE AT STOP PIN HAS CORROSION BEYOND LIMITS.  REPLACED LWR GATE ASSEMBLY.
